What are the possible growth hormone side effects you might have to deal with? This is a common question many people will ask when they weigh their options to purchase an HGH supplement.
Most people will be interested in getting the great benefits from the supplements but they are somewhat concerned about any potential serious problems that might arise when using HGH.
The subject of possible growth hormone side effects can be a little complex. This is why the subject has to be examined from a few different perspectives in order to arrive at the appropriate answer. First, it is important to point out that there are two different forms of HGH supplements: synthetic and natural.
Synthetic vs. Natural HGH
Synthetic HGH is taken in the form of injections. Mostly all sources suggest anyone taking HGH injections will need to do so under a doctor’s supervision. The risks of taking synthetic HGH increase dramatically when taken without the help of a qualified physician.
Natural supplements are, obviously, not synthetic and do not require any medical supervision since they are provided without a prescription.
How You Use The Supplement Can Make a Difference
The way in which the HGH is administered can have an effect on a person. For example, if you opt to use the injectable form of the growth hormone then you may experience problems with your skin such as redness, irritation, or, worse, an infection.
Those that take the pill form of the supplement might very well experience stomach distress and other issues. This will depend upon how hypersensitive your stomach might be. The oral spray form and the dropper delivery method essentially are a way of absorbing liquid on the tongue. This can lead to having a bad aftertaste in your mouth.
Natural Versions of the Supplement and Side Effects
When it comes to possible growth hormone side effects, natural products have a far lesser potential for problem. One thing to mention here is that you positively must purchase the best HGH supplement on the market.
You do not want to purchase poor quality supplements made by less than stellar name brands. Looking towards those supplements that have been consistently excellent sellers and received tremendous reviews.
Natural products are not automatically quality products because they are made from herbs. Rather, the quality of the blend will play a major role in whether or not the product delivers results.
Are Customers Complaining of Possible Growth Hormone SIde Effects?
Among the high quality products available on the market, it would seem there are no major reported side effects from customers. A number of reviews of top HGH releasers will mention there have been no reports of possible growth hormone side effects.
This is NOT to say no side effects occur. Rather, it is a notation of what review sites and manufacturers are reporting.
What to Do if you Feel You Are Experiencing Any Side Effects
If you take the supplement and begin to feel a little out of the ordinary as a result then you are well advised to stop using the supplement. Different people may react differently to an HGH releaser.
Some may be hypersensitive to it and others may have to deal with allergic reactions. Regardless of any problems you may have to contend with, it is best to take a step back and cease using a supplement if you may be experiencing possible growth hormone side effects.
See a Doctor
It never hurts to consult with your primary care physician if you have any concerns about a particular health product or supplement. Bring the packaging that the supplement came in to the doctor’s office with you.
This way, there won’t be any confusion over the supplement you are taking. Be sure to answer your doctor’s questions as thoroughly as possible since you do want the best possible advice when trying to determine whether or not a particular HGH supplement is for you.